# SDR USAA2010083091867

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 236
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON INNER SKIN & AFT FRAME OF MAIN ENTRY DOOR AT MID DOOR STOP PIN.  REPAIRED INNER SKIN & AFT FRAME OF MAIN ENTRY DOOR AT MID DOOR STOP PIN IAW TYPICAL REPAIR 52-10-16.
